Journal of Symbolic Logic 70 (3):829 - 860 (2005)

Abstract
We prove that under reasonable assumptions, every cat (compact abstract theory) is metric, and develop some of the theory of metric cats. We generalise Morley's theorem: if a countable Hausdorff cat T has a unique complete model of density character Λ ≥ ω₁, then it has a unique complete model of density character Λ for every Λ ≥ ω₁
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1122038916
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,401
Through your library

References found in this work BETA

Simple Theories.Byunghan Kim & Anand Pillay - 1996 - Annals of Pure and Applied Logic 88 (2):149-164.
Positive Model Theory and Compact Abstract Theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (01):85-118.
Simplicity in Compact Abstract Theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (02):163-191.

Add more references

Citations of this work BETA

Positive Jonsson Theories.Bruno Poizat & Aibat Yeshkeyev - 2018 - Logica Universalis 12 (1-2):101-127.
Categoricity in Homogeneous Complete Metric Spaces.Åsa Hirvonen & Tapani Hyttinen - 2009 - Archive for Mathematical Logic 48 (3-4):269-322.

View all 9 citations / Add more citations

Similar books and articles

On Supersimplicity and Lovely Pairs of Cats.Itay Ben-Yaacov - 2006 - Journal of Symbolic Logic 71 (3):763 - 776.
Intentionality.Alex Byrne - 2006 - In J. Pfeifer & Sahotra Sarkar (eds.), The Philosophy of Science: An Encyclopedia. Routledge.
Rich Models.Michael H. Albert & Rami P. Grossberg - 1990 - Journal of Symbolic Logic 55 (3):1292-1298.
Reply to Mr. Aranyosi.David H. Sanford - 2003 - Analysis 63 (4):305–309.
Being and Being Called.Diego Marconi - 2009 - Journal of Philosophy 106 (3):113-136.
On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.

Analytics

Added to PP index
2010-08-24

Total views
27 ( #402,763 of 2,445,923 )

Recent downloads (6 months)
1 ( #457,040 of 2,445,923 )

How can I increase my downloads?

Downloads

My notes